# SDR RAIA00701008

- Difficulty date: January 5, 2007
- Submitted: January 10, 2007
- Operation: Air carrier
- Aircraft: N823HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145475
- Aircraft time: 12,604 hours, 11,538 cycles
- Engine: Allsn AE3007A
- System (JASC): 2311 · UHF Communications System
- Part: Control Module
- Condition: Unknown
- Location: Radios
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 7897-MDT-CAPTAIN AND FO'S RADIO LOCKED UP AND WERE UNABLE TO CHANGE FREQUENCIES.  MAINTENANCE REMOVED AND REINSTALLED THE CMU. RADIOS OPERATED NORMALLY AFTERWARDS.  NO OTHER DEFECTS NOTED.
